# SDR GTIA2022080436568

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 37,875 hours, 16,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5337057620600
- Condition: Corroded
- Location: Frame 47-51
- Part time: 37,875 hours, 16,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND CORROSION AT STRAP BUTT CROSS AT FRAME 47-51 STR 41-42 LH RAF 2935796-01 OPEN SDR ITEM -VERIFIED NR # 5001171997-0050 AND TC # 1003784507-0010. REPAIR WAS PERFORMED AS PER SPIRIT EO 5341-2244 REV.00.
